# SDR SWAA2021091312191

- Difficulty date: August 26, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 32,714 hours, 19,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A750251
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB FLOOR TO SIDEWALL SUPPORT CORROSION. BS747+4; RBL22; WL151 ; / REMOVED CORROSION ON ACB FLOOR TO SIDEWALL SUPPORT AT BS 747+4'; RBL 22; WL 151 ; WORK AREA 1.0'X 1.0' X 0.012' ; REMAINING THICKNESS IS 0.028 ; ORIGINAL THICKNESS IS 0.040; FOUND TO BE OUT OF LIMITS IAW 53-00-53-1A-2 USING DEPTH GAGE ID: ATS2472; S/N UNKNOWN ;DUE 06/2022 ; PART TO BE REPAIRED BY REPLACEMENT BY CUSTOMER CARD NBR:TTG8Q006A3FD LOCATED AND DRILLED ACB NEW SIDEWALL SUPPORT BS 727+4 TO BS 767 ; RBL 22; WL 151; IAW SRM 51-40-05-0G-0 AND DWG 146A7500; [06] VERIFIED LOCATE AND DRILL UP PER SRM 51-40-05 AND DWG 146A7500.; [07] REQUEST OK TO INSTALL; [08] REQUEST OK TO INSTALL; [09] OK TO INSTALL GIVEN.; [10] INSTALLED SIDEWALL SUPPORT AT ACB BS 727+4 TO BS 767 ;RBL 22 ;WL 151 IAW SRM 51-40-02-0G-0 AND BOEING DWG 146A7500 REV.- B
